2016 Treatments for Acid-Peptic Diseases

Example test question 3

  1. Which of the following is the best explanation of a decrease in the effectiveness of aspirin in a patient taking an anti-ulcer medication? Answer
    1. decreased absorption due to lower gastric pH with tetracycline
    2. decreased absorption due to lower gastric pH with calcium carbonate
    3. increased absorption due to higher gastric pH with omeprazole
    4. increased absorption due to higher gastric pH with atropine
    5. increased excretion due to alkalinization of the urine by sodium bicarbonate
    6. increased excretion due to alkalinization of the urine by cimetidine
    7. decreased metabolism due to inhibition of CYP2C9 by cimetidine
    8. decreased metabolism due to decreased hepatic blood flow by cimetidine.
Email: Dr. Janet Fitzakerley | ©2016 University of Minnesota Medical School Duluth Campus | Last modified: 7-jan-16 8:27 PM